# SDR BSYA2009043

- Difficulty date: August 20, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N3547C
- Make and model: Piper PA-31-350
- Aircraft serial: 8052018
- Aircraft time: 16,807 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 700 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF LCK PILOT REPORTED RIGHT ENGINE RUNNING ROUGH AND BANGING.  RETURNED TO LCK.  MAINTENANCE CLEANED FUEL NOZZLES AND SPARK PLUGS, ENGINE THEN RAN UP FINE.
